Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

De Hoop, M. V., et al. “Plane-wave analysis of a hyperbolic system of equations with relaxation in ℝd.” Communications in Mathematical Sciences, vol. 17, no. 1, Jan. 2019, pp. 61–79. Scopus, doi:10.4310/cms.2019.v17.n1.a3. Full Text

Liu, A., et al. “On the rate of convergence of empirical measure in ∞-Wasserstein distance for unbounded density function.” Quarterly of Applied Mathematics, vol. 77, no. 4, Jan. 2019, pp. 811–29. Scopus, doi:10.1090/qam/1541. Full Text

Li, L., and J. G. Liu. “A discretization of Caputo derivatives with application to time fractional SDEs and gradient flows.” Siam Journal on Numerical Analysis, vol. 57, no. 5, Jan. 2019, pp. 2095–120. Scopus, doi:10.1137/19M123854X. Full Text

Gao, Y., et al. “A vicinal surface model for epitaxial growth with logarithmic free energy.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 10, Dec. 2018, pp. 4433–53. Scopus, doi:10.3934/dcdsb.2018170. Full Text

Feng, Y., et al. “Continuous and discrete one dimensional autonomous fractional odes.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 8, Oct. 2018, pp. 3109–35. Scopus, doi:10.3934/dcdsb.2017210. Full Text

Feng, Y., et al. “A note on one-dimensional time fractional ODEs.” Applied Mathematics Letters, vol. 83, Sept. 2018, pp. 87–94. Scopus, doi:10.1016/j.aml.2018.03.015. Full Text

Li, L., et al. “Cauchy problems for Keller–Segel type time–space fractional diffusion equation.” Journal of Differential Equations, vol. 265, no. 3, Aug. 2018, pp. 1044–96. Scopus, doi:10.1016/j.jde.2018.03.025. Full Text

Gao, Y., and J. G. Liu. “The modified camassa-holm equation in lagrangian coordinates.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 6, Aug. 2018, pp. 2545–92. Scopus, doi:10.3934/dcdsb.2018067. Full Text

Liu, J. G., et al. “An accurate front capturing scheme for tumor growth models with a free boundary limit.” Journal of Computational Physics, vol. 364, July 2018, pp. 73–94. Scopus, doi:10.1016/j.jcp.2018.03.013. Full Text

Chen, K., et al. “Online learning in optical tomography: A stochastic approach.” Inverse Problems, vol. 34, no. 7, May 2018. Scopus, doi:10.1088/1361-6420/aac220. Full Text